What you describe is an unpleasant (you said “putrid”) odor, almost like ammonia. The odor is worse after intercourse. You wonder if it could be related to an ablation you had over a year ago. Tests for yeast infections and trichinosis have been negative.
Your symptoms don’t sound consistent with an effect of the ablation. A much more rare possibility might be an intrauterine infection following the surgery that is chronic and causing these symptoms, but I rule it out because it would most likely lead to other physical symptoms. An endometrial biopsy would be needed to assess that possibility.
What it sounds like is bacterial vaginosis (BV), which is an overgrowth of bacteria in the vagina resulting in a discharge and odor. It is treated with antibiotics (oral or vaginal). Some women are prone to recurrences; if you are one of them, you may be helped by a product like Balance Moisturizing Personal Wash. You could also consider using ProB, a daily oral probiotic for vaginal health, available over the counter. It contains lactobacilli which are important in maintaining a healthy bacterial balance.Here’s an overview of vaginal health, which you could consider when you’ve recovered for other ways to keep your pH in balance: Vaginal Health Begins with Bugs.